Fariba Zeinal Zadeh Farhadi, Mohammad Sadegh Asgari, Mohammad Reza Mardanbeigi, Mahdi Azhini

DOI Number
First page
Last page


Considering a finite Borel measure $ \mu $ on $ \mathbb{R}^d $, a pair of conjugate exponents $ p, q $, and a compatible semi-inner product on $ L^p(\mu) $, we have introduced $ (p,q) $-Bessel and $ (p,q) $-frame measures as a generalization of the concepts of Bessel and frame measures. In addition, we have defined the notions of $ q $-Bessel sequence and $ q$-frame in the semi-inner product space $ L^p(\mu) $. Every finite Borel measure $\nu$ is a $(p,q)$-Bessel measure for a finite measure $ \mu $. We have constructed a large number of examples of finite measures $ \mu $ which admit infinite $ (p,q) $-Bessel measures $ \nu $. We have showed that if $ \nu $ is a $ (p,q) $-Bessel/frame measure for $ \mu $, then $ \nu $ is $ \sigma $-finite and it is not unique. In fact, by using the convolutions of probability measures, one can obtain other $ (p,q) $-Bessel/frame measures for $ \mu $. We have presented a general way of constructing a $ (p,q) $-Bessel/frame measure for a given measure.


Fourier frame, Plancherel theorem, spectral measure, frame measure, Bessel measure, semi-inner product.

Full Text:



P. G. Casazza, O. Christensen and D. T. Stoeva: Frame expansions in separable Banach spaces J. Math. Anal. Appl. 307 (2005) 710-723.

O. Christensen: An Introduction to Frames and Riesz Bases. Applied and Numerical Harmonic Analysis, Birkhauser Boston Inc., Boston, MA, 2003.

D. Dutkay, D. Han, Q. Sun and E. Weber: On the Beurling dimension of exponential frames. Adv. Math. 226 (2011) 285-297.

D. Dutkay, D. Han and E. Weber: Bessel sequence of exponential on fractal measures. J. Funct. Anal. 261 (2011) 2529-2539.

D. Dutkay, D. Han and E. Weber: Continuous and discrete Fourier frames for fractal measures. Trans. Amer. Math. Soc. 366 (3) (2014) 1213-1235.

D. Dutkay and P. Jorgensen: Fourier frequencies in affine iterated function systems. J. Funct. Anal. 247 (1) (2007) 110-137.

D. Dutkay and C.-K. Lai: Self-affine spectral measures and frame spectral measures on Rd. Preprint (2015). arXiv:1502.03209.

D. Dutkay and C.-K. Lai: Uniformity of measures with Fourier frames. Adv.Math. 252 (2014) 684-707.

D. Dutkay, C.-K. Lai and Y. Wang: Fourier bases and fourier frames on self-affine measures. Preprint (2016). arXiv:1602.04750.

G. B. Folland: Real analysis. second ed., John Wiley, New York, 1999.

B. Fuglede: Commuting self-adjoint partial differential operators and a group theoretic problem. J. Funct. Anal. 16 (1974) 101-121.

J. R. Giles: Classes of semi-inner product spaces. Trans. Amer. Math. Soc. 129 (1967) 436-446.

X.-G. He, C.-K. Lai and K.-S. Lau: Exponential spectra in L2(). Appl. Comput. Harmon. Anal. 34 (3) (2013) 327-338.

T.-Y. Hu, K.-S. Lau and X.-Y. Wang: On the absolute continuity of a class of invariant measures. proc. Amer. Math. Soc. 130 (3) (2001) 759-767.

J. E. Hutchinson: Fractals and self-similarity. Indiana Univ. Math. J. 30 (5) (1981) 713-747.

P. Jorgensen and S. Pedersen: Dense analytic subspaces in fractal L2-spaces. J. Anal. Math. 75 (1998) 185-228.

Y. Katznelson: An introduction to harmonic analysis. third ed., Cambridge Mathematical Library, Cambridge University Press, Cambridge, 2004.

I. Laba and Y. Wang: On spectral Cantor measures. J. Funct. Anal. 193 (2002) 409-420.

I. Laba and Y. Wang: Some properties of spectral measures. Appl. Comput. Harmon. Anal. 20 (1) (2006) 149-157.

C.-K. Lai: On Fourier frame of absolutely continuous measures. J. Funct. Anal. 261 (10) (2011) 2877-2889.

N. Lev: Fourier frames for singular measures and pure type phenomena. proc. Amer. Math. Soc. 146 (2018) 2883-2896.

G. Lumer: Semi-inner product spaces. Trans. Amer. Math. Soc. 100 (1961) 29-43.

S. Nitzan, A. Olevskii and A. Ulanovskii: Exponential frames on unbounded sets. Proc. Amer. Math. Soc. 144 (1) (2016) 109-118.

J. Ortega-Cerda and K. Seip: Fourier frames. Ann. of Math. 155 (3) (2002) 789-806.

N. K. Sahu and R. N. Mohapatra: Frames in semi-inner product spaces. In: P. N. Agrawal, R. N. Mohapatra, Uaday Singh, H. M. Srivastava (Eds.), Springer Proceedings in Mathematics and Statistics 143, Mathematical analysis and its applications, Springer, New Delhi, 2015, pp. 149-158.

H. Zhang and J. Zhang: Frames, Riesz bases, and sampling expansions in Banach spaces via semi-inner products. Appl. Comput. Harmon. Anal. 31 (2011) 1-25.



  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)